# SDR N6WA20131118002

- Difficulty date: November 18, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 27,811 hours, 20,212 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OTBD SPOILERS & OTBD SPOILERON CAUTION MESSAGE.  PILOT PERFORMED SOP RESET PROCEDURE.  NO MESSAGES AT THIS TIME.
